# SDR AALA20101015DFW04

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 39,318 hours, 5,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR LEFT SIDEWALL ESCAPE PATH LIGHT HAS BULB INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR LEFT SIDEWALL ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
